Dynamical masses of a nova-like variable on the edge of the period gap

Rodriguez-Gil, P., Shahbaz, T., Marsh, T.R. et al. (12 more authors) (2015) Dynamical masses of a nova-like variable on the edge of the period gap. Monthly Notices of the Royal Astronomical Society, 452 (1). pp. 146-157. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
  • Rodriguez-Gil, P.
  • Shahbaz, T.
  • Marsh, T.R.
  • Gaensicke, B.T.
  • Steeghs, D.
  • Long, K.S.
  • Martinez-Pais, I.G.
  • Padilla, M.A.
  • Schwarz, R.
  • Schreiber, M.R
  • Torres, M.A.P.
  • Koester, D
  • Dhillon, V.S. https://orcid.org/0000-0003-4236-9642
  • Castellano, J.
  • Rodriguez, D.
Copyright, Publisher and Additional Information: This article has been accepted for publication in Monthly Notices of the Royal Astronomical Society ©: 2015 The Authors. Published by Oxford University Press on behalf of the Royal Astronomical Society. All rights reserved.
Keywords: binaries: close; stars: fundamental parameters; stars: individual: HS 0220+0603; novae, cataclysmic variables
Dates:
  • Published: 1 September 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > Department of Physics and Astronomy (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 26 Oct 2017 14:57
Last Modified: 26 Oct 2017 15:04
Published Version: https://doi.org/10.1093/mnras/stv1244
Status: Published
Publisher: Oxford University Press
Refereed: Yes
Identification Number: https://doi.org/10.1093/mnras/stv1244
Related URLs:

Share / Export

Statistics